Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 143079, 14 pages
http://dx.doi.org/10.1155/2011/143079
Research Article

Almost Surely Asymptotic Stability of Exact and Numerical Solutions for Neutral Stochastic Pantograph Equations

Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received 26 March 2011; Revised 29 June 2011; Accepted 29 June 2011

Academic Editor: Nobuyuki Kenmochi

Copyright © 2011 Zhanhua Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Iserles, “On the generalized pantograph functional-differential equation,” The European Journal of Applied Mathematics, vol. 4, no. 1, pp. 1–38, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Huang and S. Vandewalle, “Discretized stability and error growth of the nonautonomous pantograph equation,” SIAM Journal on Numerical Analysis, vol. 42, no. 5, pp. 2020–2042, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Wang and S. Li, “On the one-leg h-methods for solving nonlinear neutral functional differential equations,” Applied Mathematics and Computation, vol. 193, pp. 285–301, 2007. View at Publisher · View at Google Scholar
  4. Y. Liu, “Asymptotic behaviour of functional-differential equations with proportional time delays,” The European Journal of Applied Mathematics, vol. 7, no. 1, pp. 11–30, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Koto, “Stability of Runge-Kutta methods for the generalized pantograph equation,” Numerische Mathematik, vol. 84, no. 2, pp. 233–247, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Bellen, S. Maset, and L. Torelli, “Contractive initializing methods for the pantograph equation of neutral type,” in Recent Trends in Numerical Analysis, vol. 3, pp. 35–41, 2000. View at Google Scholar
  7. S. F. Ma, Z. W. Yang, and M. Z. Liu, “Hα-stability of modified Runge-Kutta methods for nonlinear neutral pantograph equations,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1128–1142, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. S. Lipster and A. N. Shiryayev, Theory of Martingale, Horwood, Chichester, UK, 1989.
  9. X. Mao, “Asymptotic properties of neutral stochastic differential delay equations,” Stochastics and Stochastics Reports, vol. 68, no. 3-4, pp. 273–295, 2000. View at Google Scholar · View at Zentralblatt MATH
  10. X. Mao, Y. Shen, and C. Yuan, “Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 118, no. 8, pp. 1385–1406, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Gan, H. Schurz, and H. Zhang, “Mean square convergence of stochastic θ-methods for nonlinear neutral stochastic differential delay equations,” International Journal of Numerical Analysis and Modeling, vol. 8, no. 2, pp. 201–213, 2011. View at Google Scholar
  12. S. Zhou and F. Wu, “Convergence of numerical solutions to neutral stochastic delay differential equations with Markovian switching,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 85–96, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. Yin and Z. Ma, “Convergence of the semi-implicit Euler method for neutral stochastic delay differential equations with phase semi-Markovian switching,” Applied Mathematical Modelling, vol. 35, no. 5, pp. 2094–2109, 2011. View at Publisher · View at Google Scholar
  14. S. Pang, F. Deng, and X. Mao, “Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 213, no. 1, pp. 127–141, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. J. Higham, X. Mao, and C. Yuan, “Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 45, no. 2, pp. 592–607, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Saito and T. Mitsui, “T-stability of numerical scheme for stochastic differential equaions,” in Contributions in Numerical Mathematics, vol. 2 of World Scientific Series in Applicable Analysis, pp. 333–344, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Rodkina and H. Schurz, “Almost sure asymptotic stability of drift-implicit θ-methods for bilinear ordinary stochastic differential equations in 1,” Journal of Computational and Applied Mathematics, vol. 180, no. 1, pp. 13–31, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. Wu, X. Mao, and L. Szpruch, “Almost sure exponential stability of numerical solutions for stochastic delay differential equations,” Numerische Mathematik, vol. 115, no. 4, pp. 681–697, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Q. Li and S. Gan, “Almost sure exponential stability of numerical solutions for stochastic delay differential equations with jumps,” Journal of Applied Mathematics and Computing. In press. View at Publisher · View at Google Scholar
  20. A. N. Shiryayev, Probablity, Springer, Berlin, Germany, 1996.
  21. X. Mao, Stochastic Differential Equations and Their Applications, Horwood, New York, NY, USA, 1997.